Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Noticed redness on both sides of the mouth after taking antibiotics. Suggest

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1996
Answered : 961 Questions
what to do after taking a lot of anibiotics got red side of my mouth both sides of my look y trf. I wouldn't say it was a pimple it"s more like red scar
Posted Sat, 8 Jun 2013 in Medicines and Side Effects
Answered by Dr. Prasad Akole 2 hours later
Dear friend, welcome to Healthcaremagic!
I am Dr. Prasad Akole (Critical Care Expert- and am glad to address to your query here.

It is quite common to develop stomatitis and mouth mucosal ulcerations after taking lot of antibiotics. They kill useful bacteria and hence deplete vitamin absorption. This gives redness, ulceration and pain in the mouth.

You can take a course of therapeutic doses of multivitamin B and apply local coating gels like Orasep or one containing local anaesthetics. Avoid spicy and oily food.

Gargle with chlorhexidine (antiseptic )mouth wash.

Eat a healthy diet. avoid any self medication of antibiotics.
Act on your doctor's advice.

I hope to have answered your query satisfactorily. I would be glad to answer any further queries. Take care and please keep me informed of your progress at
Good Luck!

As it helps us to improve continuously, may I request you to write a rating review before you ‘accept’ and ‘close’ the query anytime.
Thank you!!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor